MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POWER-PRO XT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO POWER-PRO XT; STRETCHER, WHEELED
Catalog Number 6506000000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.10 device(s) was functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.Evaluation results findings (components/results).3 devices: chassis/frame / mechanical problem identified.2 devices: chassis/frame / wear problem.2 devices: chassis/frame / device migration.2 devices: fastener / mechanical problem identified.1 device: housing / device migration.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1-september 30, 2025.This report summarizes 10 malfunction event(s), where it was reported the device experienced cot falsely engages into fastener.No adverse consequence or clinically relevant delay in treatment was reported.

Brand Name
POWER-PRO XT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key23394046
Report Number0001831750-2025-99450
Device Sequence Number21377187
Product Code FPO
UDI-Device Identifier07613327261639
UDI-Public7613327261639
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized10
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6506000000
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown